On the derived category of a finite-dimensional algebra.
Commentarii mathematici Helvetici, Tome 62 (1987), pp. 339-389
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
triangle equivalence, finite dimensional associative k-algebra, derived category of bounded complexes, triangulated categories, translation functors, finite global dimension, tilting triple, Grothendieck groups, Auslander-Reiten triangles, hereditary algebras, Dynkin quiver, iterated tilted algebra, repetitive algebra, indecomposable complexes, tube
@article{CMH_1987__62_140089,
author = {Dieter Happel},
title = {On the derived category of a finite-dimensional algebra.},
journal = {Commentarii mathematici Helvetici},
pages = {339--389},
year = {1987},
volume = {62},
zbl = {0626.16008},
url = {http://geodesic.mathdoc.fr/item/CMH_1987__62_140089/}
}
Dieter Happel. On the derived category of a finite-dimensional algebra.. Commentarii mathematici Helvetici, Tome 62 (1987), pp. 339-389. http://geodesic.mathdoc.fr/item/CMH_1987__62_140089/